Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

Contents of Volume 15

All articles in this issue are freely accessible.

A note on the harmonic measure doubling condition
Ole J. Broch, Kari Hag and Steffen Junge.
Conform. Geom. Dyn. 15 (2011), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2769220
A dichotomy for Fatou components of polynomial skew products
Roland K. W. Roeder.
Conform. Geom. Dyn. 15 (2011), 7-19
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2769221
On Branson’s $Q$-curvature of order eight
Andreas Juhl.
Conform. Geom. Dyn. 15 (2011), 20-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2775346
The Schwarzian operator: sequences, fixed points and $N$-cycles
Stephen M. Zemyan.
Conform. Geom. Dyn. 15 (2011), 44-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2801171
Shapes of tetrahedra with prescribed cone angles
Ahtziri González and Jorge L. López-López.
Conform. Geom. Dyn. 15 (2011), 50-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2833472
A uniform contraction principle for bounded Apollonian embeddings
Loïc Dubois and Hans Henrik Rugh.
Conform. Geom. Dyn. 15 (2011), 64-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2833473
Itération d’applications rationnelles dans les espaces de matrices
Dominique Cerveau and Julie Déserti.
Conform. Geom. Dyn. 15 (2011), 72-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2833474
The Schwarzian derivative and polynomial iteration
Hexi Ye.
Conform. Geom. Dyn. 15 (2011), 113-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2833475
Triviality of fibers for Misiurewicz parameters in the exponential family
Anna Miriam Benini.
Conform. Geom. Dyn. 15 (2011), 133-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2833476
Potential theory and a characterization of polynomials in complex dynamics
Yûsuke Okuyama and Małgorzata Stawiska.
Conform. Geom. Dyn. 15 (2011), 152-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2846305
Subgroups of $PSL(3,\mathbb{C})$ with four lines in general position in its limit set
W. Barrera, A. Cano and J. P. Navarrete.
Conform. Geom. Dyn. 15 (2011), 160-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2846306
Assouad dimension of self-affine carpets
John M. Mackay.
Conform. Geom. Dyn. 15 (2011), 177-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2846307
Typical geodesics on flat surfaces
Klaus Dankwart.
Conform. Geom. Dyn. 15 (2011), 188-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869013
On decomposable rational maps
Carlos Cabrera and Peter Makienko.
Conform. Geom. Dyn. 15 (2011), 210-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869014